# SDR AALA20140807011

- Difficulty date: August 7, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 42,474 hours, 20,674 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9937490501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB IS CRACKED ON INBD SIDE OF NR 4 SEAT TRACK ON TOP SIDE OF PULLEY BRACKET MOUNT.  ACCOMPLISHED REPAIR IAW EA MD80-57-036079.
